MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2779
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guide wire detachment occurred.The target lesion was located in the distal left circumflex artery or posterolateral branch.A 185cm straight pt2 guidewire was advanced to cross the lesion.However, during the procedure, the device was separated slightly longer than the middle of the radiopaque marker.The separated part was inside the patient body and the remaining wire was missing.The procedure was cancelled/rescheduled.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: unit returned, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The device was inspected and no failures were found.The surface of the device was carefully inspected and no abnormalities were observed, it was smooth and uniform.Also the distal and proximal tip were inspected and no failures were found.The device was measured in three sections (distal - medium - proximal) along it in order to confirm that is within specification.The device was within specification.
 
Event or Problem Description

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12787162
Report Number2134265-2021-14042
Device Sequence Number3874344
Product Code DQX
UDI-Device Identifier08714729471103
UDI-Public08714729471103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2022
Device Model Number2779
Device Catalogue Number2779
Device Lot Number0025504473
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMAGING CATHETER: OPTICROSS; IMAGING CATHETER: OPTICROSS
Outcome Attributed to Adverse Event Other;
Patient SexUnknown